# SDR PNSA961204

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2787003239
- Condition: Split
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND HYDRAULIC PUDDLE UNDER LT NACELLE.
